TY - JOUR T1 - A Reduced Finite Element Formulation for Space Fractional Partial Differential Equation JO - East Asian Journal on Applied Mathematics VL - 4 SP - 678 EP - 696 PY - 2018 DA - 2018/10 SN - 8 DO - http://doi.org/10.4208/eajam.090418.200618 UR - https://global-sci.org/intro/article_detail/eajam/12814.html KW - Proper orthogonal decomposition, finite element method, space fractional partial differential equation. AB -

A framework for solving space fractional partial differential equations by reduced finite element methods is proposed. In particular, we construct reduced bases, study their properties and use them in numerical schemes. The stability and convergence of these methods are investigated. Two numerical examples show that such an approach has a high efficiency and a low computational cost.